Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: buprenorphine-Vicodin Wendy B.

Posted by shelliR on August 7, 2001, at 19:29:05

In reply to Re: buprenorphine-Vicodin shelliR, posted by Wendy B. on August 7, 2001, at 18:40:14


>
> Shelli,
> I've been reading this thread with interest. I have a question if you don't mind answering it: where were you getting the Vicodin for self-medicating?
>
> Best,
> Wendy

I got some from my current gyn for my premenstrual symptoms, including bad nausea for about eight days of the month. (It's ironic; in many people codeine/codone causes bad nausea) Before that I had quite a stash from a psychiatrist who I saw a few times, while I was looking around for a pdoc I really liked. He gave me a large amount with I think two refills. They were also given to me for pms, and I took such a low dose (1/2 of a 7.5/750 once a day) that they lasted for a long time.

I do want to emphasize that both my pdoc and my therapist knew, and it was one of the reasons I terminated with my pdoc--she was bent out of shape about it, and I would have had to lie to her. That would not have felt comfortable to me. It is much more comfortable for me having my pdoc prescribe it, but finding someone to prescribe opiates is not an easy task.

Shelli


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelliR thread:71430
URL: http://www.dr-bob.org/babble/20010804/msgs/74044.html